# SDR IPXA2016060304196

- Difficulty date: May 17, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: NGA608099
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO DOOR AFT FRAME LOWER LIGHTNING HOLE IS CRACKED.  REPAIRED AFT CARGO DOOR AFT FRAME LOWER LIGHTNING HOLE IAW EA 011-5231-01-A6284 AND EO MD11-5230-60907-A.
